Russian Physics Journal

, Volume 41, Issue 11, pp 1149–1154 | Cite as

Isotropic Steklov-conformal metrics of plane-conformal spaces

  • V. G. Bagrov
  • V. V. Obukhov
  • K. E. Osetrin
Physics of Elementary Particles and Field Theory


An explicit form is found for metrics that allow integration of geodesic equations for massless particles in plane-conformal spaces by complete separation of the variables in the Hamilton-Jacobi equations.


Co2o3 Einstein Equation Conformal Mapping Complete Separation Jacobi Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. N. Shapovalov, Sib. Mat. Zh., No. 20, 1117–1130 (1979).zbMATHMathSciNetGoogle Scholar
  2. 2.
    V. G. Bagrov and V. V. Obukhov, Teor. Mat. Fiz.,27, 250–269 (1993).MathSciNetGoogle Scholar
  3. 3.
    V. G. Bagrov, V. V. Obukhov, and A. V. Shapovalov, Pramana J. Phys.,26, 93–108 (1986).ADSCrossRefGoogle Scholar
  4. 4.
    V. G. Bagrov, V. V. Obukhov, and K. E. Osetrin, GRG,20, 1141–1154 (1988).zbMATHMathSciNetGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • V. G. Bagrov
  • V. V. Obukhov
  • K. E. Osetrin

There are no affiliations available

Personalised recommendations